Open Access
Translator Disclaimer
Spring 2012 A simple proof of a theorem of Calabi
Xiaojun Huang, Xiaoshan Li
Illinois J. Math. 56(1): 95-99 (Spring 2012). DOI: 10.1215/ijm/1380287462

Abstract

We give a simple and more or less elementary proof of a classical result of E. Calabi on the global extension of a local holomorphic isometry into a complex space form.

Citation

Download Citation

Xiaojun Huang. Xiaoshan Li. "A simple proof of a theorem of Calabi." Illinois J. Math. 56 (1) 95 - 99, Spring 2012. https://doi.org/10.1215/ijm/1380287462

Information

Published: Spring 2012
First available in Project Euclid: 27 September 2013

zbMATH: 1279.32009
MathSciNet: MR3117020
Digital Object Identifier: 10.1215/ijm/1380287462

Subjects:
Primary: 32A, 32D, 32H, 32M

Rights: Copyright © 2012 University of Illinois at Urbana-Champaign

JOURNAL ARTICLE
5 PAGES


SHARE
Vol.56 • No. 1 • Spring 2012
Back to Top